# SDR DALA2025060904367

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 77,938 hours, 10,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3313 SEAT 38 AB FLOOR PATH EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-51. (7459209)
